# SDR SWIA20230928805

- Difficulty date: August 5, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE APRON SKIN PANEL AT F/S 409+128 TO F/S 559.00 BELOW WL 73.50 HAS DEEP CHAFING   (C-CHECK RO 9/26/2023)   REPAIRED L/H FUSELAGE APRON SKIN PANEL AT F/S 409+128 TO F/S 559.00 BELOW WL 73.50 IAW REO 601R-53-41-115 REV. A DATED 2005-07-20 AND COMPLIED WITH SKYCARD 51-900-1003-SKY.
